MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0103CXPPL
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 it was discovered that the retain label within the lhr of a lot undergoing qc inspection called out the incorrect dimension under dimension d on the prestige coil system label.Dimension d is the measurement of the first loop diameter.Dimension d should state 1 mm for model pres0103cxppl, however it states 3cm.Following this dicovery at qc, build records were reviewed since the point at which the error in the labeling database would have been active and there were 2 lots identified to have been built and released (lot #f220701373 (18 units) and lot #f220701428 (13 units)) with the same discrepancy.
 
Additional Manufacturer Narrative
Balt us internal reference: (b)(4).Two manufacturing lots were discovered in-house to have the incorrect dimension d listed on the product labeling.For these two manufacturing lots (f220701373 and f220701428), the dimension d indicates the size "3cm", however the correct dimension for this prestige model pres0103cxppl should indicate "1mm".The dimension d indicated on the prestige coil system labeling references the first loop diameter of the implant coil.The nominal loop (dimension a) and the straight coil length (dimension b) are correct on all of the affected product labels.A notice will be issued to the user facilities who have received the affected units for their awareness of the incorrect unit of measure and size indicated for the first loop diameter.Corrective action for the issue discovered in-house is being taken under balt usa reference capa-p-1061.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17981276
Report Number3014162263-2023-00063
Device Sequence Number17011916
Product Code KRD
UDI-Device Identifier00818053027277
UDI-Public(01)00818053027277(11)220729(17)270729(10)F220701428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRES0103CXPPL
Device Lot NumberF220701428
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2023
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown